# SDR 2014FA0000622

- Difficulty date: October 2, 2014
- Submitted: October 23, 2014
- Operation: General aviation
- Aircraft: N314DR
- Make and model: Cessna 182S
- Aircraft serial: 18280467
- Engine: Lyc IO540AB1A5
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 07436062
- Condition: Broken
- Location: Nlg
- Part time: 1,683 hours
- Component: Structure
- Component part number: 071333419
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, FOUND NOSE GEAR LOWER ATTACHMENT CAST FITTING TO AIRCRAFT FUSELAGE HAD TWO HORIZONTAL ATTACHMENT EARS CRACKED.  AFTER REMOVING THE BOLT FROM EACH FITTING EAR, THE EARS CAME OFF, THE EARS APPEAR TO HAVE SNAPPED OFF FROMT THE CAST FITTING AND WERE BEING HELD IN PLACE BY THE BOLTS.  THERE WAS NO SIGNS OF DEFORMATION TO ACFT FUSELAGE WHERE THE EARS ATTACH TO AIRCRAFT WITH BOLTS AND ANY OTHER PARTS OF GEAR AND ITS ATTACHMENTS.
